# SDR FDEA2020010980041

- Difficulty date: January 8, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SKIN TELESCOPIC DUCT CUT OUT AT STATION XOS 465   TO 470 REPAIR DOUBLER WITH DAMAGED. LEFT HAND WING FIXED LEADING EDGE SKIN TELESCOPIC DUCT CUT OUT AT STATION XOS 465   TO 470 CARRIED OUT REPAIR AS PER SRM 57-40-01-2R  FIGURE 201  REPAIR 10 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
